MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 CORAIL2 NON COL HO SIZE 13; HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 CORAIL2 NON COL HO SIZE 13; HIP FEMORAL STEM
Model Number L20313
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Pain (1994); Synovitis (2094); Osteolysis (2377); Inadequate Osseointegration (2646); Swelling/ Edema (4577)
Date of Event 07/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Facts alleged and reported by the applicant.The patient has bilateral hip osteoarthritis.The patient underwent surgery for the placement of a hip replacement.The intervention consisted of a bilateral hip replacement.The surgical intervention was performed and the prosthesis placed was made by j&j.In 2019, the patient began to experience hip pain and an mri was performed.The result of the mri was a synovitis supposedly caused by a loosening of the prosthesis in place.The diagnosis would have been qualified as metallosis.The patient underwent surgery to replace the prosthesis.This new intervention was also performed in the same previous hospital and a new prosthesis also from j&j would have been placed.The intervening physician in both surgeries was the same.Economic request: the patient's claim is compensation for damages caused by the replacement of prostheses and is (b)(6) plus costs.The patient explained that his claim is made up of the items: medical and pharmacy expenses (prosthetics); psychophysical disability; loss of profit; emergent damage (psychological treatment); and moral damage.Mediation procedure: a new hearing date was set.The patient's attorney agreed to send us the medical history.As soon as we receive it, we will send it to you.Doi: (b)(6) 2009.Dor: (b)(6) 2019.Left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : a device history record (dhr) review was conducted previously on (b)(4).The dhr analysis of the batch returned shows an initial conformance of this product with regards to its specification.For this batch, there was no deviation or non-conformance.

Brand Name
CORAIL2 NON COL HO SIZE 13
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12672192
Report Number1818910-2021-23115
Device Sequence Number4714093
Product Code LZO
UDI-Device Identifier10603295258049
UDI-Public10603295258049
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL20313
Device Catalogue NumberL20313
Device Lot Number2746392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer01/12/2022
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL2 NON COL HO SIZE 13; DELTA CER HEAD 12/14 36MM +1.5; PINN CAN BONE SCREW 6.5MMX25MM; PINN CAN BONE SCREW 6.5MMX25MM; PINNACLE MTL INS NEUT36IDX56OD; PINNACLE SECTOR II CUP 56MM; CORAIL2 NON COL HO SIZE 13; DELTA CER HEAD 12/14 36MM +1.5; PINN CAN BONE SCREW 6.5MMX25MM; PINN CAN BONE SCREW 6.5MMX25MM; PINNACLE MTL INS NEUT36IDX56OD; PINNACLE SECTOR II CUP 56MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale